Lehigh Acres, FL
A 29-year-old male asked:
Taking 10mg of baclofen once a day. i notice it takes my diastolic bp from 80 to 88-90. is this a known side effect?is this ok?
2 doctor answers • 3 doctors weighed in
Allergy and Immunology 41 years experience
Baclofen and bp: if it would affect blood pressure at all, it would cause hypotension or decreased blood pressure, rather than increase it. Your blood pressure may fluctuate during the day for several physiologic reasons,
951 viewsAnswered >2 years ago
A Verified Doctoranswered
Endocrinology 52 years experience
80/88-90: This is not a side effect! You BP is OK!
That said, please call your doctor and see if you still need to take Baclofen!
Let me know if you can.
951 viewsReviewed >2 years ago
Last updated Oct 24, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.